RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 58, Issue 1(349)  


Algebraic relations for multiple zeta values
W. V. Zudilin
3
Spectral synthesis and analytic continuation
I. F. Krasichkov-Ternovskii
33
Generalized continued fractions and ergodic theory
L. D. Pustyl'nikov
113
Ol'ga Arsen'evna Oleinik (obituary)
T. D. Venttsel', V. S. Vladimirov, V. V. Zhikov, A. M. Il'in, V. A. Il'in, V. A. Kondrat'ev, L. D. Kudryavtsev, E. F. Mishchenko, S. M. Nikol'skii, Yu. S. Osipov, E. V. Radkevich, N. Kh. Rozov, V. A. Sadovnichii, L. D. Faddeev, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, A. A. Shkalikov
165

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Refutation of an analogue of the Riemann hypothesis about zeros for an arbitrarily sharp approximation of the zeta-function satisfying the same functional equation
L. D. Pustyl'nikov
175
On the genericity of some non-asymptotic dynamical properties
O. N. Ageev
177
Geometry of differential operators and odd Laplace operators
F. F. Voronov, H. M. Khudaverdian
179
On some algebraic properties of generalised Chebyshev polynomials
Yu. V. Darevskaya
181
On cyclic subspaces of the operator $(Vf)(x)=q(x)\displaystyle\int_0^xw(t)f(t) dt$
I. Yu. Domanov
183
Horizontal cohomology with coefficients and non-linear zero-curvature representations
S. A. Igonin
185
On bi-additive maps of some Lie algebras
W. Ke, M. A. Chebotar
187
Hypercomplex and hyper-Kählerian structures on tangent bundles of Hermitian symmetric spaces of rank one
I. V. Mykytyuk
189
On $H$-volatility in financial mathematics
S. V. Pastukhov
191
On differential graded Lie algebras
D. I. Piontkovskii
193
Newton's problem of the body of minimal resistance with a bounded number of collisions
A. Yu. Plakhov
195
Hurwitz numbers for generalised polynomials and two-pointed ramification cycles
S. V. Shadrin
197

Mathematical Events
Vasilii Sergeevich Vladimirov (on his 80th birthday)
A. A. Bolibrukh, A. A. Gonchar, I. V. Volovich, V. G. Kadyshevskii, A. A. Logunov, G. I. Marchuk, E. F. Mishchenko, S. M. Nikol'skii, S. P. Novikov, Yu. S. Osipov, L. D. Faddeev, D. V. Shirkov
199
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019